MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MANTIS? CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT

BOSTON SCIENTIFIC CORPORATION MANTIS? CLIP; HEMOSTATIC METAL CLIP FOR THE GI TRACT
Model Number M00521420
Medical Device Problem Codes Positioning Failure (1158); Difficult to Remove (1528); Detachment of Device or Device Component (2907); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a mantis clip was used during a procedure on (b)(6) 2026, to close a stomach fistula.It was reported that during the procedure, the mantis clip arm broke off which did not allow proper deployment.The mantis clip was released inside the patient due to the inability to remove it through the endoscope working channel.The procedure was rescheduled as they did not have backup devices to complete the case.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf impact code f1001 captures the event of cancelled or rescheduled procedure post sedation.Block h11: the complaint device was not returned therefore, product analysis could not be performed, for this reason and due to the lack of evidence is unable to confirm the reported event.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine whether the issue was due to the physician's technique during the procedure or was related to a device malfunction.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of "cause not established".

Brand Name
MANTIS? CLIP
Common Device Name
HEMOSTATIC METAL CLIP FOR THE GI TRACT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25164848
Report Number3005099803-2026-01880
Device Sequence Number13417835
Product Code PKL
UDI-Device Identifier00191506023591
UDI-Public(01)00191506023591(17)270201(10)33342924
Combination Product (Y/N)N
Initial Reporter CountryAR
PMA/510(K) Number
K221124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00521420
Device Catalogue NumberM00521420
Device Lot Number0033342924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date07/06/2026
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown